Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Related review: Bull. Amer. Math. Soc., Volume 18, Number 10 (1912), 512--513
Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Thomas Muir
Title: The Theory of Determinants in the Historical Order of Development
Additional book information: Second edition, revised. London, Macmillan and Co., 1906. xii + 491 pp.

Review Information:

Reviewer: G. A. Miller
Journal: Bull. Amer. Math. Soc. 13 (1907), 244-246
DOI: https://doi.org/10.1090/S0002-9904-1907-01454-4
American Mathematical Society